# SDR DHL2003750007

- Difficulty date: November 12, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8C08NN0290
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT NR 2 B PUMP LOW PRESSURE LIGHT FLICKERED ON AND OFF. B SYSTEM QUANTITY DECREASED FROM FULL TO 1.5 GAL. NR 2 LOW PRESSURE LIGHT ILLUMINATED STEADY AND NR 1 LOW PRESSURE LIGHT BEGAN FLICKERING ON AND OFF WITH CORRESPONDING FLUCTUATION OF (B) SYSTEM PRESSURE. (B) SYSTEM OVER HEAT LIGHT ILLUMINATED AND TURNED BOTH PUMPS OFF OVER HEAT LIGHT EXTINGUISHED.  REMOVED AND REPLACED TWO HYDRAULIC LINES FOR NR 2 B PUMP. OPS AND LEAK CHECKED NORMAL IAW M/M 20-10-12. P/N: BACH8CO8NN0290 AND P/N: BACH30AU06R0280.
